Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Burgers equation with random boundary conditions


Author: Yuri Bakhtin
Journal: Proc. Amer. Math. Soc. 135 (2007), 2257-2262
MSC (2000): Primary 35R60, 35Q53; Secondary 76M30
Published electronically: March 2, 2007
MathSciNet review: 2299503
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an existence and uniqueness theorem for stationary solutions of the inviscid Burgers equation on a segment with random boundary conditions. We also prove exponential convergence to the stationary distribution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35R60, 35Q53, 76M30

Retrieve articles in all journals with MSC (2000): 35R60, 35Q53, 76M30


Additional Information

Yuri Bakhtin
Affiliation: The Fields Institute for Research in Mathematical Sciences, 222 College Street, Second Floor, Toronto, Ontario, Canada M5T 3J1
Address at time of publication: School of Mathematics, Georgia Institute of Technology, Atlanta, Georgia 30332-0160
Email: ybakhtin@fields.utoronto.ca, bakhtin@math.gatech.edu

DOI: https://doi.org/10.1090/S0002-9939-07-08736-9
Keywords: Burgers equation, stationary solution, random boundary conditions
Received by editor(s): December 22, 2005
Received by editor(s) in revised form: March 30, 2006
Published electronically: March 2, 2007
Communicated by: Edward C. Waymire
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.